# SDR USAA970262

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 378
- Part time: 43,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'A' CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 1 INCH SKIN CRACK BS 378 BETWEEN BL 0 AND STRINGER 28L.  INSTALLED DOUBLER REPAIR, REPAIRED PER TYPICAL REPAIR 53-30-04.  (M)
